Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

On the birth control pill, having extreme pains and gastric. What is the problem?

Hello, I was on the birth control pill (alesse) at the second month on the pill during my period I realized that I was having extreme pains in regards to excess gas. This would be so painful that I would not be able to go trough my day, and it continued every month. I have now stopped the pill and I am on my period at this moment, usually the pain occurs on the 2nd and 3rd days. All the docots I go to tell me that its my diet but its not!
Asked On : Sun, 27 May 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Dear all your doctors are right . There are no gastrointestinal side effects of female birth control pills. For this it is better you start a drug like omeprazole under the medical supervision of a gastroenterologist
Answered: Thu, 24 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor